# SDR AALA20012051

- Difficulty date: November 21, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 18D INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
